Loading Events

« All Events

  • This event has passed.

Camp Hi Canoe Trip

October 10, 2020 @ 1:00 pm - 4:00 pm EDT

$35

Please find the information for the Fall Canoe below – Registration is now OPEN!  Please register at the bottom of this event page.

  • Camp Hi, 12274 Abbott Road, Hiram, Ohio 44234 (330-569-7621)
  • October 10th, 2020 – Check In 1:00-1:30pm; Depart @ 2:00pm
  • Cost: $35 per boat
  • Registration Deadline: October 5th, 2020 (Register at the bottom of this page)

Dad’s join us in our first longhouse canoe trip along the upper Cuyahoga river.  This event will be replacing our fall campout for 2020.  Our canoe trip will be held at Camp Hi in Hiram Ohio, just a short 45-minute drive east.  Camp Hi is a family owned property that has been offering canoe trips along the Cuyahoga since 1928 with a goal of providing an “Adventure in Your Own Backyard” experience.

For our experience we will have access to canoes and tandem kayaks.  Each seaworthy vessel must include an adult (18 and over), with capacities of 3 for canoes and 2 for tandem kayaks.  As we will be traveling unsupervised it is imperative that an adult must be in each boat.  Fathers with 3 or more children will need to make arrangements with anther dad that has brought a single child.  We will only have access to 10 tandem kayaks, these will be reserved for our graduating 4th graders (you may still choose a canoe if you wish).  We will have an option for a 2 mile trip (1hr) or 5 mile trip (2hr).

This portion of the Cuyahoga river is designated as a State Scenic River, a gently flowing stream that is usually 3 feet deep.  Resulting in a very easy trip down river.

Agenda and Details:

1:00 – 1:30 pm :  Check In (temperature check, health assessment and completion/submission of Camp Hi waiver) at Camp Hi.  Registration will be with CVNSND and we will not need to enter the facility to check in.  Canoes/kayaks, life vests and paddles will be prepared outside the facility for our use.  There is a field and pavilion in this area that we will have access too.  Please ensure during this time we have face masks.

2:00 pm :  We depart Camp Hi in an orderly fashion.  Kayaks are reserved for our graduating 4th graders.  There will be assigned two lead ships that will be responsible to mark the end of the 2 mile and 5 mile trip.  We are anticipating launching all craft may take 30 min to 1 hr.

2:30 pm : Each dad must tell at least 1 pirate joke.

~3:00 pm :  2 mile trip is complete at State Route 82.  The 2 mile lead canoe make land and help other 2 mile canoers where to exit.  Lead canoe to delegate an individual to call Camp Hi to start pick up of canoers.

~4:00 pm : 5 mile trip is complete at Mantua.  The 5 mile lead canoe make land and help other 5 mile canoers where to exit.  Lead canoe to delegate an individual to call Camp Hi to start pick up of canoers.

After Canoeing we will be brought back to Camp Hi where our event will be complete.

What Camp Hi Provides:

  • Boat
  • Paddles
  • Life Vests

Potential Items to Bring:

  • Dry bags (for anything you need to keep dry)
  • Swimwear or shorts and t-shirt
  • Long-sleeve shirt or sweatshirt
  • Fleece or rain jacket (weather dependent)
  • Flipflops, sneakers or boat shoes
  • Sunglasses with strap
  • Sunscreen
  • Insect repellent
  • Eye Patch for Pirate Joke
  • Cellphone in protective bag or case
  • Water bottle
  • Snacks or picnic lunch (can be placed in boat)

 A.)  REGISTRATION:

Now open – Deadline is Monday, October 5th, 2020.

B.)  PAYMENT:

Use PayPal option during registration (preferred)
OR
Mail all checks to:
CVNSND c/o Toma Randjelovic
7544 Scenicview Drive
Independence, Ohio 44131
Make all checks payable to “Cuyahoga Valley Local Longhouse”. Contact Toma “Hawk” Randjelovic if you have any questions; cvnsndmedman@gmail.com or cell (440) 829-0160.

Contact Information

Contact Medicine Man Toma “Hawk” Randjelovic by e-mail at cvnsndmedman@gmail.com (preferred) or phone (440-829-0160) if you any questions about the campout.

Camp Hi Information

Camp Hi website: https://www.camphiadventure.com/
12274 Abbott Road
Hiram, Ohio 44234
(330-569-7621)

Camp Hi map

Details

Date:
October 10, 2020
Time:
1:00 pm - 4:00 pm EDT
Cost:
$35
Event Category:

Venue

Camp Hi
12274 Abbott Road
Hiram, OH 44234 United States
+ Google Map
Phone:
330-569-7621
Website:
https://www.camphiadventure.com/

Tickets

The numbers below include tickets for this event already in your cart. Clicking "Get Tickets" will allow you to edit any existing attendee information as well as change ticket quantities.
Tickets are no longer available
0